Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Positive definite functions and Volterra integral equations


Author: James S. W. Wong
Journal: Bull. Amer. Math. Soc. 80 (1974), 679-682
MSC (1970): Primary 45D05, 45M10; Secondary 35B35, 35B40
DOI: https://doi.org/10.1090/S0002-9904-1974-13546-9
MathSciNet review: 0341009
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 45D05, 45M10, 35B35, 35B40

Retrieve articles in all journals with MSC (1970): 45D05, 45M10, 35B35, 35B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13546-9